# SDR DALA2015010100004

- Difficulty date: December 31, 2014
- Submitted: January 2, 2015
- Operation: Air carrier
- Aircraft: N328NW
- Make and model: Airbus A320-211
- Aircraft serial: 298
- Aircraft time: 68,888 hours, 31,284 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Profile
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CRACK ON RT LOAD TRANSMITTING PROFILE OF EMERGENCY EXIT DOOR. REPLACED THE PROFILE IAW SRM 51-72-11 AND DWG D522 79010.
